Pacific Journal of Mathematics

Disconjugacy of linear differential equations in the complex domain.

Meira Lavie

Article information

Source
Pacific J. Math., Volume 32, Number 2 (1970), 435-457.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977370

Mathematical Reviews number (MathSciNet)
MR0257447

Zentralblatt MATH identifier
0194.39801

Subjects
Primary: 34.06

Citation

Lavie, Meira. Disconjugacy of linear differential equations in the complex domain. Pacific J. Math. 32 (1970), no. 2, 435--457. https://projecteuclid.org/euclid.pjm/1102977370


Export citation

References

  • [1] P. R. Beesack, Integral inequalities of the Wirtinger type, Duke Math. J. 25 (1958), 477-498.
  • [2] F. Brioschi, Les invariantsdes equations differentieleslineaires, Acta Math. 14 (1890), 223-248.
  • [3] Gino Fano, Ueber lineare Jwmogene Differentialgleichungenmit algebraischen Rela- tionen zwischen den Fundamentallosungen,Math. Ann. 53 (1900), 493-590.
  • [4] E. Hille, Remarks on a paper by Z. Nehari, Bull. Amer. Math. Soc. 55 (1949), 552-553.
  • [5] E. L. Ince, Ordinary differentialequations, Dover Publications Inc., 1956.
  • [6] W. J. Kim, On the zeros of solutions of y<n)+py=0, J. Math. Anal. Appl. 25 (1969), 189-208.
  • [7] M. Lavie, The Schwarzian derivative and disconjugacy of n-th order linear differen- tial equations, Canad. J. Math. 21 (1969), 235-249.
  • [8] M. Lavie, Some function-theoretic aspects of disconjugacy of linear differentialsys- tems, Trans. Amer. Math. Soc. (1969) to appear.
  • [9] Z. Nehari, The Schwarzianderivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551.
  • [10] E. J. Wilczynski, Protective differentialgeometry of curves and ruledsurfaces, Chelsea Publishing Company, New York.